# SDR NACA2024071700002

- Difficulty date: July 17, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE EXTERNAL SKIN (AFT LAVATORY ACCESS PANEL1502 R L/E SIDE)  BETWEEN BS998 AND BS1006 FROM S24R TO S25R. REPLACED ACCESS PANEL IAW AMM 52-49-6
